# SDR DALA2024093009565

- Difficulty date: September 29, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 59,716 hours, 31,080 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 PILOTS SMELLED "DIRTY SOCK" ODOR. CORRECTIVE ACTION: REMOVED AND REPLACED COOLING FAN PER A 319 AMM 49-52. (4011126)
